Last update: Sun Mar 31 03:15:44 MDT 2019
@Article{Lehn:1976:MAS,
author = "J{\"u}rgen Lehn",
title = "{Massfortsetzungen und Aumann's Selektionstheorem}.
({German}) [{Mass} sequels and {Aumann}'s selection
theorem]",
journal = j-Z-WAHRSCHEINLICHKEITSTHEOR-VERW-GEB,
volume = "35",
number = "3",
pages = "265--268",
month = "????",
year = "1976",
CODEN = "ZWVGAA",
DOI = "https://doi.org/10.1007/BF00532678",
ISSN = "0044-3719",
ISSN-L = "0044-3719",
bibdate = "Sat Apr 26 19:25:35 MDT 2014",
bibsource = "http://www.math.utah.edu/pub/tex/bib/z-wahrscheinlichkeits-theor-verw-geb.bib",
URL = "http://link.springer.com/article/10.1007/BF00532678",
acknowledgement = ack-nhfb,
fjournal = "Zeitschrift f{\"u}r Wahrscheinlichkeitstheorie und
verwandte Gebiete",
journal-URL = "http://link.springer.com/journal/440",
language = "German",
}